MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*HANDLE SLEEVE DRIVER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US S-ROM*HANDLE SLEEVE DRIVER; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 53-5801
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent tha with instruments in question.When the surgeon tried to insert the sleeve, the button at the fitting area between the introducer body and the handle was loose.When the surgeon tried to remove the introducer, the body remained.The surgery was completed successfully and there was about 10 min surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12016788
Report Number1818910-2021-12880
Device Sequence Number4243612
Product Code HWR
UDI-Device Identifier10603295172710
UDI-Public10603295172710
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-5801
Device Catalogue Number535801
Device Lot NumberAY0306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/13/2021
08/16/2021
09/28/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/13/2021
09/01/2021
09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1